# SDR DALA2022032401990

- Difficulty date: March 18, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,278 hours, 19,705 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 PANEL / COVER MISSING, L/E RIGHT WING, JUST OUTBOARD OF RT ENGINE. CORRECTIVE ACTION: OK TO DEF TO CDL 57-41-02 (8791820)
